# SDR DALA2024011700706

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 12,847 hours, 1,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. LOCATIONS: 20C,20G, 21C,21G,22C,22G,23C,23G - HAND RAIL LIGHTING ABOVE 20-23C AND 20-23G. CORRECTIVE ACTION: RESET LIGHTS. OK FOR SVC. (0151535)
